Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 104, NWS Austin/San Antonio, TX

April 30, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 3:52 AM CDT for 4 counties in Texas. It was in force for 38 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2016, 3:52 AM CDT (08:52 UTC)
Expired
Apr 30, 2016, 4:30 AM CDT
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Caldwell County, TX, Comal County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 43 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 3:53 AM CDTHAIL 0.88Wimberley, TX
Apr 30, 3:55 AM CDTTSTM WND DMG7 Nw Wimberley, TXTHE PUBLIC REPORTED 8-10 INCH DIAMETER TREES SNAPPED ABOUT 4 TO 5 FEET ABOVE GROUND.
Apr 30, 3:56 AM CDTHAIL 1.752 Sw Wimberley, TX
Apr 30, 4:15 AM CDTTSTM WND DMG2 Nne Kyle, TXTWO LANES OF NORTHBOUND INTERSTATE 35 ARE CLOSED NEAR MILE MARKER 217 DUE TO OVERTURNED 18 WHEELER LIKELY CAUSED BY STRONG WINDS.
Apr 30, 4:15 AM CDTHAIL 0.25Kyle, TX
Apr 30, 4:25 AM CDTHAIL 0.5Kyle, TX
Apr 30, 4:40 AM CDTHAIL 13 S Mendoza, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3534 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

998 
WUUS54 KEWX 300852
SVREWX
TXC055-091-209-453-300930-
/O.NEW.KEWX.SV.W.0104.160430T0852Z-160430T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTH CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  HAYS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 430 AM CDT

* AT 352 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WIMBERLEY...
  MOVING EAST AT 40 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AUSTIN...SAN MARCOS...LOCKHART...WIMBERLEY...DRIPPING SPRINGS...CANYON
  LAKE DAM...TANGLEWOOD FOREST...KYLE...BUDA...CANYON LAKE...WEST LAKE
  HILLS...WOODCREEK...ROLLINGWOOD...UHLAND...MUSTANG RIDGE...NIEDERWALD...
  BEAR CREEK...DRIFTWOOD...SHADY HOLLOW AND FISCHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3008 9764 3007 9765 3006 9764 2991 9759
      2985 9829 3005 9830 3013 9826 3032 9772
TIME...MOT...LOC 0852Z 256DEG 35KT 3000 9808 

HAIL...2.00IN
WIND...60MPH
 
$$

RUNYEN
1 follow-up statement
021 
WWUS54 KEWX 300915
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 AM CDT SAT APR 30 2016

TXC091-300925-
/O.CAN.KEWX.SV.W.0104.000000T0000Z-160430T0930Z/
COMAL TX-
415 AM CDT SAT APR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMAL COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3008 9764 3007 9765 3006 9764 2991 9759
      2987 9805 3013 9826 3032 9772
TIME...MOT...LOC 0915Z 256DEG 35KT 3005 9783 

$$

TXC055-209-453-300930-
/O.CON.KEWX.SV.W.0104.000000T0000Z-160430T0930Z/
CALDWELL TX-TRAVIS TX-HAYS TX-
415 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHWESTERN CALDWELL...SOUTH CENTRAL TRAVIS AND HAYS COUNTIES...

AT 415 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUDA...OR 8
MILES SOUTH OF TANGLEWOOD FOREST...MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AUSTIN...SAN MARCOS...LOCKHART...WIMBERLEY...DRIPPING SPRINGS...TANGLEWOOD
FOREST...KYLE...BUDA...WEST LAKE HILLS...WOODCREEK...ROLLINGWOOD...UHLAND...
MUSTANG RIDGE...NIEDERWALD...BEAR CREEK...DRIFTWOOD...SHADY HOLLOW...ONION
CREEK...BARTON CREEK AND SUNSET VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3008 9764 3007 9765 3006 9764 2991 9759
      2987 9805 3013 9826 3032 9772
TIME...MOT...LOC 0915Z 256DEG 35KT 3005 9783 

HAIL...1.75IN
WIND...60MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:03 AM CDT, 49 minutes earlier.

Area forecast discussion, Apr 30, 3:03 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CDT SAT APR 30 2016

.SHORT TERM (TODAY THROUGH SUNDAY)...
STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY MOVING THROUGH NORTH
CENTRAL AND WESTERN PARTS OF OUR CWA. THESE STORMS ARE FORMING
ALONG A DRYLINE THAT IS MOVING TOWARD THE SOUTHEAST. THESE STORMS
WILL CONTINUE FOR THE NEXT FEW HOURS.

UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH FROM CO TO
NORTHERN MEXICO WITH SOUTHWESTERLY FLOW OVER TEXAS. THIS FLOW WAS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC ACROSS MEXICO. AT
THE SURFACE A DRYLINE EXTENDED FROM NEAR COMANCHE TO JUNCTION TO
DEL RIO AND A COLD FRONT STRETCHED FROM NEAR DALLAS TO COMANCHE TO
MIDLAND. THE UPPER LEVEL PATTERN WILL BE A LITTLE
COMPLICATED...BUT REMAIN A TROUGH AND KEEP THE FLOW SOUTHWESTERLY
OVER TEXAS THROUGH THIS PERIOD. THE COLD FRONT WILL OVERTAKE THE
DRYLINE AND SHOULD BE HALF WAY THROUGH OUR CWA AT THE START OF THE
PERIOD. THE FRONT WILL STALL NEAR THE SOUTHERN BORDER OF OUR AREA
TONIGHT. THIS WILL MEAN CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS THE EASTERN HALF OF OUR AREA TODAY. A LOW WILL
FORM ALONG THE STALLED FRONTAL BOUNDARY OVER MEXICO AND THIS WILL
BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY. MODEL
SOUNDINGS SHOW POSSIBLE STRONG TO SEVERE STORMS SUNDAY AFTERNOON
AND EVENING.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE SURFACE LOW WILL MOVE TO THE SOUTHEAST ALONG THE BOUNDARY
SUNDAY NIGHT AND MONDAY. THIS WILL BRING ANOTHER ROUND OF
CONVECTION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...BUT
THE THREAT IS UNCERTAIN AT THIS TIME. THE UPPER LEVEL PATTERN
WILL SHIFT TO ZONAL FLOW MONDAY INTO MONDAY NIGHT AND SURFACE HIGH
PRESSURE WILL BUILD OVER CENTRAL TEXAS. A FEW SHOWERS MAY LINGER
ACROSS OUR SOUTHERN AREA TUESDAY. TUESDAY AN UPPER LEVEL RIDGE
WILL BEGIN TO BUILD FROM THE SOUTHWEST INTO THE ROCKIES. THE RIDGE
WILL BECOME DOMINANT FOR THE REMAINDER OF THE WEEK KEEPING THE
WEATHER DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  65  81  61  72 /  20  10  20  50  50
AUSTIN BERGSTROM INTL AIRPORT  85  64  80  63  73 /  20  20  30  50  50
NEW BRAUNFELS MUNI AIRPORT     86  66  81  64  73 /  20  10  30  50  50
BURNET MUNI AIRPORT            84  61  78  58  69 /  20  10  20  50  40
DEL RIO INTL AIRPORT           90  68  85  64  74 /  -   10  30  60  50
GEORGETOWN MUNI AIRPORT        83  62  79  60  70 /  20  10  20  50  50
HONDO MUNI AIRPORT             90  67  83  65  75 /  20  10  30  50  40
SAN MARCOS MUNI AIRPORT        85  66  80  63  72 /  30  10  30  50  50
LA GRANGE - FAYETTE REGIONAL   85  69  82  67  75 /  40  20  40  60  60
SAN ANTONIO INTL AIRPORT       87  66  81  64  73 /  20  10  30  50  40
STINSON MUNI AIRPORT           89  69  83  66  75 /  20  10  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...RUNYEN
SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 2:03 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 AM CDT SAT APR 30 2016

TXZ171>173-183>194-202>209-217>225-228-010715-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
203 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE HILL
COUNTRY AND I-35 CORRIDOR THROUGH 5 AM THIS MORNING. SCATTERED
THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING. SOME
STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING
STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS OF 1-3 INCHES OF RAIN
COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 30, 1:52 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CDT SAT APR 30 2016

TXZ185>187-203-204-300730-
BANDERA TX-REAL TX-MEDINA TX-UVALDE TX-KERR TX-
152 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR...NORTHEASTERN
UVALDE...BANDERA...NORTHWESTERN MEDINA AND SOUTHEASTERN REAL COUNTIES
UNTIL 230 AM CDT...

AT 151 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MEDINA
TO NEAR UTOPIA TO 6 MILES SOUTH OF CONCAN...AND MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MEDINA...TARPLEY...VANDERPOOL...CONCAN...GARNER STATE PARK...UTOPIA...LOST
MAPLES STATE PARK...CENTER POINT AND CAMP VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2997 9894 2932 9935 2938 9990 2998 9950
TIME...MOT...LOC 0651Z 265DEG 23KT 2989 9938 2958 9957 2942 9974

CP
Special weather statement, Apr 30, 2:16 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
216 AM CDT SAT APR 30 2016

TXZ203-204-300800-
MEDINA TX-UVALDE TX-
216 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND WESTERN MEDINA
COUNTIES UNTIL 300 AM CDT...

AT 216 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONCAN TO NEAR LAGUNA
TO 7 MILES NORTHWEST OF CLINE...AND MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
UVALDE...HONDO...SABINAL...LAGUNA...CONCAN...D'HANIS...KNIPPA AND CLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2919 9923 2920 10011 2949 10011 2957 9906
TIME...MOT...LOC 0716Z 272DEG 33KT 2947 9968 2935 9995 2937 10016

CP
Local storm report, Apr 30, 2:56 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     HAIL             2 NW BOERNE             29.82N  98.75W
04/30/2016  E1.75 INCH       KENDALL            TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1600318

JR
Local storm report, Apr 30, 3:06 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             6 SW NELSON CITY        29.80N  98.86W
04/30/2016  M1.50 INCH       KENDALL            TX   PUBLIC

&&

EVENT NUMBER EWX1600319

JR
Local storm report, Apr 30, 3:48 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             5 N BERGHEIM            29.89N  98.58W
04/30/2016  E1.75 INCH       KENDALL            TX   PUBLIC

&&

EVENT NUMBER EWX1600320

PAY
Local storm report, Apr 30, 3:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     SPRING BRANCH           29.87N  98.40W
04/30/2016  E60 MPH          COMAL              TX   NWS EMPLOYEE

&&

EVENT NUMBER EWX1600321

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
Apr 29, 7:34 PM CDTSpecial Weather StatementEWXBexar41 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningEWXBexar, Medina55 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningEWXBexar49 min
Apr 29, 8:41 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 29, 9:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
Apr 29, 9:46 PM CDTSpecial Weather StatementEWXGuadalupe59 min
Apr 29, 9:47 PM CDTSpecial Weather StatementEWXLlano28 min
Apr 29, 10:13 PM CDTSpecial Weather StatementEWXBurnet47 min
Apr 29, 10:39 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Apr 29, 10:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 30, 12:45 AM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 30, 1:24 AM CDTSpecial Weather StatementEWXKinney, Uvalde36 min
Apr 30, 1:52 AM CDTSpecial Weather StatementEWXBandera38 min
Apr 30, 2:16 AM CDTSpecial Weather StatementEWXUvalde44 min
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Kinney, Medina, Uvalde48 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
Apr 30, 3:03 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde36 min
Apr 30, 3:06 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde54 min
Apr 30, 4:00 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 30, 4:21 AM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 30, 4:27 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Apr 30, 4:33 AM CDTAreal Flood AdvisoryEWXHays, Travis117 min
Apr 30, 4:35 AM CDTSpecial Weather StatementEWXTravis40 min
Apr 30, 4:37 AM CDTSpecial Weather StatementEWXMedina23 min
Apr 30, 4:57 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis48 min
Apr 30, 5:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina19 min
Apr 30, 5:07 AM CDTSpecial Weather StatementEWXGonzales38 min
Apr 30, 5:23 AM CDTAreal Flood AdvisoryEWXBastrop2 hr
Apr 30, 5:36 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee39 min
Apr 30, 5:51 AM CDTSpecial Weather StatementEWXFayette39 min
Apr 30, 6:16 AM CDTSpecial Weather StatementEWXFayette29 min
Apr 30, 6:18 AM CDTAreal Flood AdvisoryEWXLee117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.